Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: sleepiness
Created On 2/24/14 9:39 PM
Topic View:

View thread in raw text format


ayelet_hashachar
Supporter

Posts: 104
Joined: Aug 2011

2/24/14 9:39 PM
User is offline

Hello Dr. Price, I have recently started latuda and it seems to make me sleepy and sleep for long periods of time. what can I do to combat this?


-------------------------
Let's just say G-d knew I had a sense of humor.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

2/24/14 11:39 PM
User is offline

Take with food at dinner time. Let me know how you make out. Could be dose too high?

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



ayelet_hashachar
Supporter

Posts: 104
Joined: Aug 2011

2/25/14 6:07 PM
User is offline

Ok, I can try that. I don't think dose can be too high because I just started it.


-------------------------
Let's just say G-d knew I had a sense of humor.
 
Reply
   
Quote
   
Top
   
Bottom
     



ayelet_hashachar
Supporter

Posts: 104
Joined: Aug 2011

3/5/14 11:51 AM
User is offline

I tried taking it with food at dinner and it still makes me sleepy. 1 1/2-2 hours after I take it I am knocked out with sleepiness and fall asleep for the night. Also there are times when I sleep for 13 hours straight.


-------------------------
Let's just say G-d knew I had a sense of humor.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

3/5/14 11:57 AM
User is offline

Perhaps dose could be reduced? Lowest is 20mg. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



ayelet_hashachar
Supporter

Posts: 104
Joined: Aug 2011

3/5/14 6:09 PM
User is offline

If anything, my dr is looking to raise the dosage, as I have just started it. 20mg was not effective for me. Is this a common side effect? I need a way to manage myself on this medicine.


-------------------------
Let's just say G-d knew I had a sense of humor.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

3/6/14 12:04 AM
User is offline

It is a common side effect.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.